Hyperbolic differential equations and algebraic geometry
Séminaire Bourbaki : années 1966/67 1967/68, exposés 313-346, Séminaire Bourbaki, no. 10 (1968), Exposé no. 319, p. 87-99
@incollection{SB_1966-1968__10__87_0,
     author = {Atiyah, Michael F.},
     title = {Hyperbolic differential equations and algebraic geometry},
     booktitle = {S\'eminaire Bourbaki : ann\'ees 1966/67 1967/68, expos\'es 313-346},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {10},
     year = {1968},
     note = {talk:319},
     pages = {87-99},
     zbl = {0201.12501},
     mrnumber = {1610456},
     language = {en},
     url = {http://http://www.numdam.org/item/SB_1966-1968__10__87_0}
}
Atiyah, Michael F. Hyperbolic differential equations and algebraic geometry, dans Séminaire Bourbaki : années 1966/67 1967/68, exposés 313-346, Séminaire Bourbaki, no. 10 (1968), Exposé no. 319, pp. 87-99. http://www.numdam.org/item/SB_1966-1968__10__87_0/

[1] M.F. Atiyah and W.V.D. Hodge - Integrals of the second kind on an algebraic variety, Ann. of Math. 62 (1955), 56-91. | MR 74082 | Zbl 0068.34401

[2] I.M. Gel'Fand and G.E. Shilov - Generalized Functions, Volume I. Academic Press (1964). | MR 166596 | Zbl 0115.33101

[3] A. Grothendieck - On the de Rham cohomology of algebraic varieties, Publ. I.H.E.S. n°29 (1966), 95-103. | Numdam | MR 199194 | Zbl 0145.17602

[4] I. Petrowsky - On the diffusion of Waves and the lacunas for hyperbolic equations, Mat. Sbornik, 17 (1945), 289-368. | MR 16861 | Zbl 0061.21309